Some geodesic problems in groups

Publication Type:
Journal Article
Citation:
Groups, Complexity, Cryptology, 2010, 2 (2), pp. 223 - 229
Issue Date:
2010-12-01
Full metadata record
Files in This Item:
Filename Description Size
geodprobs.pdfAccepted Manuscript Version122.63 kB
Adobe PDF
We consider several algorithmic problems concerning geodesics in finitely generated groups. We show that the three geodesic problems considered by Miasnikov et al. are polynomial-time reducible to each other. We study two new geodesic problems which arise in a previous paper of the authors and Fusy. © de Gruyter 2010.
Please use this identifier to cite or link to this item: